# SDR R61A201901310145

- Difficulty date: January 31, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 29,923 hours, 19,025 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 193193
- Condition: Shutdown
- Location: Nr 1
- Part time: 36,541 hours, 23,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE 1 AUTO SHUTDOWN ON ROTATION. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. R&R E1 IAW 72-10-400-001. OPS AND LEAK CHECK GOOD.
